# SDR 2023F00230

- Difficulty date: July 18, 2023
- Submitted: July 18, 2023
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Aircraft serial: 3007
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 07482S0CN
- Part serial: LMD4191
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE CONTROL LIGHT FOR ENG #2 ILLUMINATED ENGINE WON´T START. (CANCELLED FLIGHT). CORRECTIVE ACTION:  REMOVED AND REPLACED EEC RH.
